MathSciNet Relay Station
MathSciNet bibliographic data
MR876967 17B67 (17B10)
Moreno, C. J.; Rocha-Caridi, A. Rademacher-type formulas for the multiplicities of irreducible highest-weight representations of affine Lie algebras. Bull. Amer. Math. Soc. (N.S.) 16 (1987), no. 2, 292–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement